Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 401059, 12 pages
http://dx.doi.org/10.1155/2012/401059
Research Article

A Preconditioned Iteration Method for Solving Sylvester Equations

1School of Mathematics and Computational Science, Wuyi University, Guangdong, Jiangmen 529000, China
2College of Science, China University of Mining and Technology, Xuzhou 221116, China
3Mathematics and Physics Centre, Xi’an Jiaotong-Liverpool University, Suzhou 215123, China

Received 25 May 2012; Accepted 20 June 2012

Academic Editor: Jianke Yang

Copyright © 2012 Jituan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jituan Zhou, Ruirui Wang, and Qiang Niu, “A Preconditioned Iteration Method for Solving Sylvester Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 401059, 12 pages, 2012. https://doi.org/10.1155/2012/401059.